CSpace

Browse/Search Results:  1-4 of 4 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Symmetry Reduction and Exact Solutions of the (3+1)-Dimensional Breaking Soliton Equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 50, 期号: 4, 页码: 832-840
Authors:  Wang Ling;  Dong Zhong-Zhou
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
generalized direct method  breaking soliton equation  optimal system  explicit solution  
Interaction between line soliton and algebraic soliton for asymmetric Nizhnik-Novikov-Veselovequation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 49, 期号: 6, 页码: 1547-1552
Authors:  Ruan Hang-Yu;  Li Zhi-Fang
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
variable separation approach  the interaction between line soliton and algebraic soliton  (2+1)-dimensional ANNV equation  
Application of computer algebra in solving Chaffee-Infante equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 49, 期号: 4, 页码: 825-828
Authors:  Xie, Fu-Ding;  Liu, Xiao-Dan;  Sun, Xiao-Peng;  Tang, Di
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Chaffee-Infante equation  two line-soliton solution  double periodic solution  
Double elliptic equation expansion approach and novel solutions of (2+1)-dimensional break soliton equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 49, 期号: 2, 页码: 281-286
Authors:  Sun Wei-Kun;  Cao Nan-Bin;  Shen Ya-Liang
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
break soliton equation  symbolic computation  double elliptic equations  double soliton-like solution  nonlinear wave solution